Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fixed points and openness


Author: M. Reichbach
Journal: Proc. Amer. Math. Soc. 12 (1961), 734-736
MSC: Primary 47.85
DOI: https://doi.org/10.1090/S0002-9939-1961-0132384-1
MathSciNet review: 0132384
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Reichbach, Generalizations of the fundamental theorem of algebra, Bull. Res. Council of Israel, vol. 7 F (1958) pp. 155-164. MR 0124885 (23:A2195)
  • [2] -, Some theorems on mappings onto, Pacific J. Math. vol. 10 (1960) pp. 1397-1407. MR 0117719 (22:8494)
  • [3] J. Schauder, Der Fixpunktsatz in Funktionalräumen, Studia Math. vol. 2 (1930) pp. 171-180.
  • [4] A. E. Taylor, Introduction to functional analysis, New York, John Wiley and Sons, Inc., 1958. MR 0098966 (20:5411)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.85

Retrieve articles in all journals with MSC: 47.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0132384-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society